# SDR SWAA2012060604687

- Difficulty date: May 31, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 28,600 hours, 16,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FLOORBEAM AFT GIRT BAR MOUNTING PLATE CORRODED AT BS 344, LBL 60.  REMOVED AND REPLACED PLATE PER MM.
